# SDR AALA20140310010

- Difficulty date: March 10, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 70,173 hours, 24,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER EXTERIOR FUSELAGE SKIN DENTED AT BS 522 & STRINGERS 28 & 29 LT.  INSTALLED REPAIR DOUBLER & FILLER AT ZONE A IAW SRM 53-00-01-2R-2 FIGURE 201 DETAIL 1 SHEET 5.
